Profile Picture
  • All
  • AI Mode
  • Web
  • Images
  • Videos
    • Shorts
  • Maps
  • News
  • More
    • Shopping
    • Flights
  • Notebook
Report an inappropriate content
Please select one of the options below.
Strange
African Dancing
Tap
Dancing Cheerleader
African Dancing
African
American Girl Dancing
Afrecan Mover
Basketball
Cheerleader
Football
Cheerleader
African
Dance
Potrican Women
Dancing
African
Dance Video
African
Women Dancers
Women
Dancing
YouTube African
Dance Fast Legs
African
Dance YouTube
YouTube Model for
Dancing
Tik Tok Black Girls Dance
Afro Dance
Young South
African Dancers
Black Teen Dance
  • Length
    AllShort (less than 5 minutes)Medium (5-20 minutes)Long (more than 20 minutes)
  • Date
    AllPast 24 hoursPast weekPast monthPast year
  • Resolution
    AllLower than 360p360p or higher480p or higher720p or higher1080p or higher
  • Source
    All
    Dailymotion
    Vimeo
    Metacafe
    Hulu
    VEVO
    Myspace
    MTV
    CBS
    Fox
    CNN
    MSN
  • Price
    AllFreePaid
  • Clear filters
  • SafeSearch:
  • Moderate
    StrictModerate (default)Off
Filter
    Strange
    African Dancing
    Tap
    Dancing Cheerleader
    African Dancing
    African
    American Girl Dancing
    Afrecan Mover
    Basketball
    Cheerleader
    Football
    Cheerleader
    African
    Dance
    Potrican Women
    Dancing
    African
    Dance Video
    African
    Women Dancers
    Women
    Dancing
    YouTube African
    Dance Fast Legs
    African
    Dance YouTube
    YouTube Model for
    Dancing
    Tik Tok Black Girls Dance
    Afro Dance
    Young South
    African Dancers
    Black Teen Dance
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
804.4K views1 day ago
TikToknytimes
See more
Static thumbnail place holder
More like this
© 2026 Microsoft
  • Privacy and Cookies
  • Legal
  • Advertise
  • About our ads
  • Help
  • Feedback
  • Consumer Health Privacy